# SDR UIEA2023102300924

- Difficulty date: October 22, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 88,228 hours, 20,300 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING O/B FLAP I/B SIDE WITH SEAL DAMAGED( REMOVED DAMAGED SEAL AT I/B  AREA  ON  RIGHT WING  O/B  FLAP. LOCATED, CLEANED, SECURED & INSTALLED AS PER  AMM  20-10-23-964-001. NO FURTHER DEFECTS NOTED. )
